Skip to Main content Skip to Navigation
Journal articles

Certification of modular Galois representations

Nicolas Mascot 1, 2
1 LFANT - Lithe and fast algorithmic number theory
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : We show how the output of the algorithm to compute modular Galois representations described in our previous article can be certified. We have used this process to compute certified tables of such Galois representations obtained thanks to an improved version of this algorithm, including representations modulo primes up to 31 and representations attached to a newform with non-rational (but of course algebraic) coefficients, which had never been done before. These computations take place in the Jacobian of modular curves of genus up to 26. The resulting data are available on the author's webpage.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01426832
Contributor : Nicolas Mascot Connect in order to contact the contributor
Submitted on : Wednesday, January 4, 2017 - 11:31:55 PM
Last modification on : Friday, December 3, 2021 - 12:20:06 PM
Long-term archiving on: : Wednesday, April 5, 2017 - 3:30:27 PM

File

Article_v4.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

  • HAL Id : hal-01426832, version 1
  • ARXIV : 1312.6418

Collections

Citation

Nicolas Mascot. Certification of modular Galois representations. Mathematics of Computation, American Mathematical Society, 2018, 87 (309), pp.381-423. ⟨hal-01426832⟩

Share

Metrics

Les métriques sont temporairement indisponibles